Alert archive / California / Wind Advisories in 2015
Wind Advisory 3, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 21, 2015, 6:59 PM PST. It took effect at Feb 22, 2015, 12:00 AM PST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2015, 6:59 PM PST (02:59 UTC)
- In effect from
- Feb 22, 2015, 12:00 AM PST
- Expired
- Feb 23, 2015, 5:00 PM PST
- In force
- 41 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
245 WWUS76 KSTO 220259 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 659 PM PST SAT FEB 21 2015 ...INCREASING NORTH TO NORTHEAST WINDS TONIGHT AND SUNDAY... .NORTH TO NORTHEAST WINDS ARE FORECAST TO INCREASE LATER TONIGHT AND SUNDAY AS A WEATHER SYSTEM DROPS SOUTHWARD OVER INTERIOR NORTHERN CALIFORNIA. CAZ015-066-221400- /O.NEW.KSTO.WI.Y.0003.150222T0800Z-150223T0200Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...PARADISE 659 PM PST SAT FEB 21 2015 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...FOR THE NORTHERN SACRAMENTO VALLEY AND NORTHEAST FOOTHILLS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST SUNDAY. * WINDS: NORTHERLY 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: NORTH TO NORTHEAST WINDS INCREASING LATER TONIGHT AND CONTINUING INTO SUNDAY. * LOCATIONS INCLUDE: REDDING...RED BLUFF...PARADISE. * IMPACTS: DIFFICULT DRIVING...TREE DAMAGE * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016>018-221400- /O.NEW.KSTO.WI.Y.0003.150222T1800Z-150223T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF...CHICO...SACRAMENTO 659 PM PST SAT FEB 21 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST SUNDAY. * WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO AROUND 40 MPH. * TIMING: NORTHERLY WINDS INCREASING MID TO LATE SUNDAY MORNING AND CONTINUING INTO THE AFTERNOON. * LOCATIONS INCLUDE: MAINLY WEST SIDE OF THE SACRAMENTO VALLEY...GENERALLY FROM INTERSTATE 5 WESTWARD AND INCLUDING SOLANO COUNTY. * IMPACTS: DIFFICULT DRIVING CONDITIONS...TREE DAMAGE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JHM
5 follow-up statements
699 WWUS76 KSTO 221035 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 235 AM PST SUN FEB 22 2015 ...INCREASING NORTH TO NORTHEAST WINDS TODAY... .BREEZY TO WINDY NORTH TO NORTHEAST WINDS ARE FORECAST ACROSS PORTIONS OF INTERIOR NORTHERN CALIFORNIA TODAY AS A WEATHER SYSTEM DROPS SOUTHWARD THROUGH THE AREA. CAZ063-064-230200- /O.EXA.KSTO.WI.Y.0003.000000T0000Z-150223T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 235 AM PST SUN FEB 22 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: NORTH 15 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * TIMING: NORTH TO NORTHEAST WIND INCREASING THIS MORNING AND CONTINUING INTO THE AFTERNOON. * LOCATIONS INCLUDE: LAKEPORT...ALDER SPRINGS. * IMPACTS: DIFFICULT DRIVING CONDITIONS...TREE DAMAGE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-230200- /O.CON.KSTO.WI.Y.0003.000000T0000Z-150223T0200Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...PARADISE 235 AM PST SUN FEB 22 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: NORTH TO NORTHEAST WINDS INCREASING THIS MORNING AND CONTINUING INTO THE AFTERNOON. * LOCATIONS INCLUDE: REDDING...RED BLUFF...PARADISE. * IMPACTS: DIFFICULT DRIVING...TREE DAMAGE * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016>018-230200- /O.CON.KSTO.WI.Y.0003.150222T1800Z-150223T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF...CHICO...SACRAMENTO 235 AM PST SUN FEB 22 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... * WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO AROUND 40 MPH. * TIMING: NORTHERLY WINDS INCREASING MID TO LATE MORNING AND CONTINUING INTO THE AFTERNOON. * LOCATIONS INCLUDE: MAINLY WEST SIDE OF THE SACRAMENTO VALLEY...GENERALLY FROM INTERSTATE 5 WESTWARD AND INCLUDING SOLANO COUNTY. * IMPACTS: DIFFICULT DRIVING CONDITIONS...TREE DAMAGE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
407 WWUS76 KSTO 222300 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 300 PM PST SUN FEB 22 2015 CAZ015>018-063-064-066-231200- /O.EXT.KSTO.WI.Y.0003.000000T0000Z-150224T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... ALDER SPRINGS...LAKEPORT...PARADISE 300 PM PST SUN FEB 22 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST MONDAY... * WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: NORTHERLY WINDS CONTINUING THROUGH MONDAY. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...PARADISE... LAKEPORT...FAIRFIELD...VACAVILLE. * IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
432 WWUS76 KSTO 231130 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PST MON FEB 23 2015 CAZ015>018-063-064-066-240000- /O.CON.KSTO.WI.Y.0003.000000T0000Z-150224T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... ALDER SPRINGS...LAKEPORT...PARADISE 330 AM PST MON FEB 23 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS: NORTH 15 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH. * TIMING: GUSTY NORTHERLY WINDS CONTINUING INTO THIS AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...PARADISE... LAKEPORT...FAIRFIELD...VACAVILLE. * IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
650 WWUS76 KSTO 232329 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 329 PM PST MON FEB 23 2015 CAZ016-017-241230- /O.NEW.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/ /O.EXT.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...SACRAMENTO 329 PM PST MON FEB 23 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY. * WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: GUSTY NORTHERLY WINDS CONTINUING LATE THIS AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO...CHICO. * IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * TEMPERATURES: IN THE 60S. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ019-067-241230- /O.NEW.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/ NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY... JACKSON 329 PM PST MON FEB 23 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY. * TEMPERATURES: IN THE LOW 30S. * TIMING: AS WINDS DIMINISH TONIGHT TEMPERATURES WILL FALL TO NEAR FREEZING LEVELS AFTER MIDNIGHT. * LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY...JACKSON. * IMPACTS: SENSITIVE VEGETATION MAY BE HARMED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-018-063-064-066-240100- /O.EXT.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/ NORTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...ALDER SPRINGS...LAKEPORT... PARADISE 329 PM PST MON FEB 23 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WINDS: NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING: GUSTY NORTHERLY WINDS CONTINUING INTO THIS AFTERNOON. * LOCATIONS INCLUDE: REDDING...PARADISE...LAKEPORT...ALDER SPRINGS. * IMPACTS: DIFFICULT DRIVING CONDITIONS...POSSIBLE TREE DAMAGE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
399 WWUS76 KSTO 240104 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 504 PM PST MON FEB 23 2015 CAZ016-017-241700- /O.EXP.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/ /O.CON.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...SACRAMENTO 504 PM PST MON FEB 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY. * LOCATIONS INCLUDE: SACRAMENTO...CHICO. * IMPACTS: POSSIBLE DAMAGE TO FLOWERING NUT AND FRUIT TREES AND SENSITIVE PLANTS. * TEMPERATURES: IN THE 30S. THE COLDEST VALLEY TEMPERATURES WILL LIKELY OCCUR ON THE EAST SIDE OF THE VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GREATER OR WIND GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO && $$ CAZ015-018-063-064-066-240215- /O.EXP.KSTO.WI.Y.0003.000000T0000Z-150224T0100Z/ NORTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...ALDER SPRINGS...LAKEPORT... PARADISE 504 PM PST MON FEB 23 2015 ...WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON. WINDS HAVE SUBSIDED TO SAFER LEVELS THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS WILL CONTINUE TO DECREASE THIS EVENING. $$ CAZ019-067-241700- /O.CON.KSTO.FR.Y.0001.150224T1100Z-150224T1700Z/ NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY... JACKSON 504 PM PST MON FEB 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY. * TEMPERATURES: COLDEST TEMPERATURES IN THE MID 20S FOR FOOTHILL VALLEYS AND IN THE LOW 30S FOR THE VALLEY. THE COLDEST VALLEY TEMPERATURES WILL LIKELY OCCUR ON THE EAST SIDE OF THE VALLEY. * TIMING: AS WINDS DIMINISH TONIGHT TEMPERATURES WILL FALL TO NEAR FREEZING LATE TONIGHT FOR SEVERAL HOURS. * LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY... JACKSON. * IMPACTS: POSSIBLE DAMAGE TO FLOWERING NUT AND FRUIT TREES AND SENSITIVE PLANTS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 21, 3:37 PM PST, 3 hours 22 minutes earlier.
Area forecast discussion, Feb 21, 3:37 PM PST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 337 PM PST Sat Feb 21 2015 .Synopsis... An upper level system will bring breezy north winds and Sierra snow showers starting tonight and continuing into early next week. Dry and warmer weather mid-week, then a possible pattern change by the end of next week. && .Discussion... Stratus slowly eroding in the Sacramento Valley as northerly winds and gradients increase across far northern California. Elsewhere, skies are mostly clear ahead of the approaching trough. Low pressure trough drops down from the north tonight and forms a closed low over central California later Sunday into Monday before ejecting eastward Tuesday. Strong backdoor cold front sweeps across the region from the northeast tonight. It looks like the main impacts with this system will be gusty northerly winds that will spread across the region over the next 24 hours and continue into Monday. There will also be snow showers developing along the crest of the northern Sierra Nevada with possibly a few showers extending down into the northern San Joaquin Valley Sunday into Monday. QPF is expected to be quite light given the trajectory of the system over land. Snowfall accumulation along the Sierra crest will likely range from around an inch or so near Donner Pass to less than 6 inches north of Yosemite. Temperatures will cool considerably behind the cold front on Sunday, especially in the foothills and mountains. Overnight lows will be a little tricky early next week as wind-free areas in the valley will likely get rather cold with some areas of frost possible, mainly Monday night and again Tuesday night as ridging aloft returns and surface pressure gradients relax. && .Extended Discussion (Wednesday through Saturday) Dry weather will continue on Wednesday and Thursday as high pressure ridge remains in control. This dry northerly flow may lead to some breezy conditions along the west side of the Valley and at higher elevations for midweek. Possible pattern change for Friday into the weekend as several shortwaves will drop down from the Pac NW into Great Basin over the rest of the period. Details still uncertain at this point, but best chances for any precip look to remain across Oregon into far northern portions of CA and possibly the northern Sierra. Will have to watch the models over the next several days to see how this progresses. Cloud cover will at least increase as we head into the weekend with cooler, but still above normal, temperatures expected. CEO && .Aviation... A thin area of stratus lingers along the eastern edge of the central valley with IFR/MVFR conditions for KMHR and near the Sierra foothills. Northerly winds will be increasing between now and Saturday morning which should inhibit fog development for much of our CWA. Northerly winds will be strongest for KRDD and KRBL overnight and on Sunday with sustained winds between 10-18 kts and gusts over 20 kts. The KSCK and KMOD vicinity winds won't be as strong so they may have periods of MVFR conditions between 12-19z Sunday. && .STO Watches/Warnings/Advisories... None. &&
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.